Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 76, NWS Green Bay, WI

November 8, 2015

NWS Green Bay, WI issued this small craft advisory at Nov 8, 2015, 3:48 AM CST. It took effect at Nov 8, 2015, 9:00 AM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2015, 3:48 AM CST (09:48 UTC)
In effect from
Nov 8, 2015, 9:00 AM CST
Expired
Nov 9, 2015, 3:35 AM CST
In force
19 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WHUS73 KGRB 080948
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
348 AM CST SUN NOV 8 2015

...GUSTY SOUTHWEST WINDS WILL PRODUCE BUILDING WAVES...

.SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND PRODUCE WAVES
HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT.

LMZ521-541-081800-
/O.NEW.KGRB.SC.Y.0076.151108T1500Z-151109T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
348 AM CST SUN NOV 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
6 AM CST MONDAY. 

* WINDS...FROM THE SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH
  HIGHER GUSTS.

* WAVES...INCREASING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
295 
WHUS73 KGRB 081511
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 AM CST SUN NOV 8 2015

...GUSTY SOUTHWEST WINDS WILL PRODUCE BUILDING WAVES...

.SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND PRODUCE
WAVES HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT.

LMZ521-541-082315-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-151109T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
911 AM CST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...FROM THE SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH 
  HIGHER GUSTS. 

* WAVES...INCREASING TO 3 TO 5 FEET. THE LARGEST WAVES WILL BE
  TOWARDS THE NORTH...PARTICULARLY NEAR THE OPEN WATERS OF LAKE
  MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
369 
WHUS73 KGRB 082247
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CST SUN NOV 8 2015

...GUSTY SOUTHWEST WINDS WILL PRODUCE BUILDING WAVES THROUGH LATE
TONIGHT...

.SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL PRODUCE WAVES HAZARDOUS
TO SMALL CRAFT THROUGH LATE TONIGHT.

LMZ521-541-090700-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-151109T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
447 PM CST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...FROM THE SOUTHWEST OF 15 TO 25 KNOTS WITH HIGHER GUSTS
  ARE EXPECTED.

* WAVES...INCREASING TO 3 TO 5 FEET. THE LARGEST WAVES WILL BE 
  TOWARDS THE NORTH...PARTICULARLY NEAR THE OPEN WATERS OF LAKE 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
940 
WHUS73 KGRB 090249
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
849 PM CST SUN NOV 8 2015

...GUSTY SOUTHWEST WINDS WILL CONTINUE TO PRODUCE HIGH WAVES
THROUGH LATE TONIGHT...

.SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE TO PRODUCE HIGH WAVES
HAZARDOUS TO SMALL CRAFT THROUGH LATE TONIGHT.

LMZ521-541-091100-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-151109T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
849 PM CST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...FROM THE SOUTHWEST OF 15 TO 25 KNOTS WITH HIGHER GUSTS 
  ARE EXPECTED. 

* WAVES...3 TO 5 FEET. THE LARGEST WAVES WILL BE TOWARDS THE
  NORTH...PARTICULARLY NEAR THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
220 
WHUS73 KGRB 090935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CST MON NOV 9 2015

...WINDS AND WAVES ARE DIMINISHING...

.WINDS AND WAVES WILL NOT BE AS STRONG AS YESTERDAY AND SHOULD NOT
POSE A HAZARD TO SMALL CRAFT.

LMZ521-541-091045-
/O.CAN.KGRB.SC.Y.0076.000000T0000Z-151109T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
335 AM CST MON NOV 9 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

.WINDS AND WAVES WILL NOT BE AS STRONG AS YESTERDAY AND SHOULD NOT
POSE A HAZARD TO SMALL CRAFT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:27 AM CST, 21 minutes earlier.

Area forecast discussion, Nov 8, 3:27 AM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
327 AM CST SUN NOV 8 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 327 AM CST SUN NOV 8 2015

VERY QUIET WEATHER FOR THE FIRST TWO DAYS OF THE
WEEK WITH A WEAK UPPER RIDGE MOVING ACROSS THE REGION AND LITTLE
IN THE WAY OF CLOUDS. WARM ADVECTION WILL BRING TEMPERATURES UP A
FEW DEGREES ABOVE NORMAL TODAY AND MONDAY AND LOWS TONIGHT WILL BE
HELD UP A BIT BECAUSE OF A STEADY LIGHT BREEZE AT THE SURFACE.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 327 AM CST SUN NOV 8 2015

DRY CONDITIONS SHOULD PERSIST MONDAY NIGHT AND TUESDAY WITH A
SURFACE RIDGE ACROSS THE WESTERN GREAT LAKES REGION AS AN UPPER
LEVEL SHORT WAVE PASSING WELL SOUTH OF THE AREA. MOISTURE IN
ADVANCE OF AN APPROACHING UPPER TROUGH AND DEVELOPING SURFACE LOW
WILL BRING A CHANCE FOR SHOWERS TO CENTRAL WISCONSIN LATE TUESDAY
NIGHT. SHOWERS ARE LIKELY ACROSS ALMOST THE ENTIRE FORECAST AREA
BY WEDNESDAY AFTERNOON...AND THUNDERSTORMS ARE ALSO POSSIBLE...AS
THE LOW AND UPPER CYCLONE MOVE TO IOWA. WEDNESDAY NIGHT LOOKS
LIKE A PRETTY GOOD BET FOR SHOWERS...WITH A CHANCE OF THUNDER...AS
THE LOW MAKES ITS WAY ACROSS WISCONSIN. RAIN CHANCES START TO WIND
DOWN ON THURSDAY AS THE SYSTEM STARTS TO MOVE AWAY FROM THE AREA.
HOWEVER...PRECIPITATION CHANCES CONTINUE IN THE FAR NORTHERN AND
EASTERN PARTS OF THE FORECAST AREA THROUGH FRIDAY IN COLDER AIR IN
THE CYCLONIC FLOW AROUND THE SURFACE AND UPPER LEVEL SYSTEMS.
EXPECT MOSTLY SNOW SHOWERS OR A MIX OF RAIN AND SNOW IN FAR NORTH
CENTRAL WISCONSIN...AND RAIN OR A MIX FARTHER TO THE EAST AND
SOUTH.

TEMPERATURES WILL BE AROUND 10 DEGREES ABOVE NORMAL FOR TUESDAY
AND WEDNESDAY AHEAD OF THE APPROACHING SYSTEM...BEFORE COOLING
OFF TO NEAR OR A BIT ABOVE NORMAL STARTING THURSDAY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1028 PM CST SAT NOV 7 2015

VFR CONDITIONS TO PREVAIL OVERNIGHT INTO SUNDAY.
A BRIEF PERIOD OF LLWS CONDITIONS ARE POSSIBLE SUNDAY MORNING
FROM 10Z TO 16Z OVER CENTRAL AND NORTH CENTRAL WISCONSIN. THEN
WEST WINDS WILL TURN GUSTY AGAIN FROM 16Z TO 21Z ON SUNDAY...THEN
DIMINISH AGAIN LATE SUNDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......TDH
Hazardous weather outlook, Nov 8, 2:13 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
213 AM CST SUN NOV 8 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090815-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
213 AM CST SUN NOV 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...BUT SEVERE
THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-090815-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
213 AM CST SUN NOV 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/MG

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.